# SDR SIMA20170930005

- Difficulty date: September 30, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 28,436 hours, 25,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14533395001
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL SKIN IS GOUGED AT THE AFT LOWER END.   REPAIRED THE DOOR SKIN IAW ERS-EM-52MR-808.
